# SDR DALA2016072605569

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,137 hours, 47,675 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Condition: Loose
- Location: Axle
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AIRCRAFT WAS SHAKING VIOLENTLY WHEN BRAKES WERE APPLIED MAKING IT DIFFICULT TO STOP.  MAINTENANCE FOUND AXLE NUTS ABOUT 1/2 TURN LOOSE.  TORQUED ALL MAIN AXLE NUTS.  NO FURTHER ISSUES NOTED.
